MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW NO LOCK D4.5X30MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW NO LOCK D4.5X30MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130770030
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address fall and loosening of the metaglene at cement to implant interface.It was also reported that patient likely broke 2 screws from the fall.Surgeon decided to revise patient shoulder and removed the glenospheres, the metaglene base plate, 4 screws, and the humeral cup.The glenoid was filled with bone graft and a delta cta head was implanted onto stem.Doi: (b)(6) 2012; dor: (b)(6) 2019, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND SCREW NO LOCK D4.5X30MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8703674
Report Number1818910-2019-96102
Device Sequence Number1992223
Product Code HSD
UDI-Device Identifier10603295027805
UDI-Public10603295027805
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130770030
Device Lot Number5106055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR